Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Omez tablets to relieve gastritis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Hi Doctor, I am having a mild chest pain on the left side. It is almost 1 inch above diaphragm. Similar pain is also on the backside exactly opposite to the front side. I am having this mild pain from past 2 days. Its continuous most of the times and sometimes its not there. It mostly increases in the evening and is very less in morning and afternoon.I am 26 years old man with absolutely no family history of any cardiac disorders. My weight is 62 Kg and height 5'6''. Please help.
User :   Hi Doctor
Doctor :   Hi, I am Dr. AAAAAAA Let me read your query for few minutes to be able to have a good discussion here.
User :   sure, thanks
Doctor :   Do you smoke, consume alcohol?
Doctor :   or drugs?
User :   nope....nothing
Doctor :   Are you on treatment for any other illness?
Doctor :   or for the present?
User :   Previous year I was on treatment of TB in my went on for 1 year
Doctor :   What type of pain is it- burning, pricking or spasmodic(catchy, drilling)?
User :   Its spasmodic....its very mild
Doctor :   Did you complete TB treatment course?
User :   Yes...
Doctor :   Were you adherent during the course or irregular(missed doses)?
User :   But I still suffer from constant cold....
User :   There were missed doses but very few....i took medicines for 11 months
Doctor :   So you had pulmonary TB?
User :   pulmonary means?
Doctor :   Did you ever experience similar pain during that course?
User :   no...nothing.
Doctor :   Pulmonary- lung
Doctor :   chest
User :   yes....
Doctor :   Ok, do you now have any other
Doctor :   symptoms?
Doctor :   breathlessness?
Doctor :   cough?
Doctor :   vomiting?
Doctor :   loose stools/diarrhoea?
User :   No, no other symptoms....I have cold, especially in the morning. And sometime cough, esp during night. No breathlessness
Doctor :   OK.
User :   I am having cough in night for past 2 days.......its absolutely fine during day
Doctor :   Is there any relation between this pain & food?
Doctor :   increase after food or decrease?
User :   I feel, it increases when I am hungry
User :   and decreases when I have something
Doctor :   How severe is your cough?
Doctor :   any sputum?
User :   no sputum......
Doctor :   Ok
User :   but cough seems to be severe....
Doctor :   it looks like
Doctor :   gastritis
User :   ok....
Doctor :   you can try Tab. Omez
Doctor :   for 1 week
User :   ok....thanks a lot Doctor
User :   you have been of great help and great stress reliever
Doctor :   1 tab in the morning
Doctor :   before food
User :   ok...
Doctor :   curds
Doctor :   lots of water
Doctor :   dont starve/ go hungry
Doctor :   avoid spicy food
Doctor :   lots of fruits
User :   ok...thanks a lot doctor
User :   Should I still consult a doctor physically?
User :   in person?
Doctor :   If the pain increases or persists for long hours
User :   ok...thanks doc
Doctor :   or persists beyond 4days
User :   ok sure....
Doctor :   or if you start getting any other symptoms
User :   ok
Doctor :   like diarrhoea, nausea, vomiting
User :   ok sure....
User :   Thanks a lot doc....
Doctor :   Welcome
Doctor :   Is there anything else I can help you with?
User :   No doctor.....just tell me where you you sit in XXXXX
Doctor :   XXXX
User :   ohh
Doctor :   Thanks for consulting me. Bye for now.
User :   bbye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor